Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Irregular periods, nausea, ovarian cramps, swelling breasts, pt test negative, essure procedure. Suggestions?

Hi my names Tiffany, 8 yrs ago I had the essure procedure, seems to be working well up until 3 months ago, my periods would be either weeks late, or when they came last only 7 days, when I've always been 7 days. I have been nausea in mornings and nights, painful ado men but not hard, ovarian cramps and my breasts just keep swelling. I took several pt test n negative... What's going on.. I'm dizzy, I feel depressed. Haven't heard good things about essure. Another thing is metallic taste in mouth...
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Health care Magic,
Thanks for asking this important question about Essure. Essure implantation as a permanat method for sterilization is a relatively new procedure . Still there are studies going on for delayed complications or side effects of Essure. FDA encourages people and health professionals to report about any concerns regarding Essure.
But before we report any side effects, I would like to know your age. All those complaints which you have mentioned could be due to Pre menopause or Menopause.You must go and see your gynecologist nearby to rule out the pre menopause and menopause. Your Doctor may give you some symptomatic treatment and Omega 3 fatty acids, and omega 6 fatty acids.
You must keep in touch with your doctor or institution where you have gone for insertion of Essure.

Hope to get your further details and i would give you feedback on any further results of ongoing studies, which may help us in your case.

Dr H Hamdani


Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor